RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1955, Volume 10, Issue 3(65)  


Homogeneous functions and their extensions
I. M. Gel'fand, Z. Ya. Shapiro
3
The theory of operations over sets
Yu. S. Ochan
71

Scientific notes and problems
Multidimensional analogues of the hyperboloid
D. Z. Gordevskii
129
A generalization of Abel's second theorem
N. A. Davydov
135
Two limit theorems for the simplest random walk on a line
R. L. Dobrushin
139
On the principle of averaging in nonlinear mechanics
M. A. Krasnosel'skii, S. G. Krein
147
On the length of an everywhere discontinuous point set
I. N. Pesin
153
New proof of a theorem of N. G. Chebotarev
Yu. G. Reshetnyak
155
On analytic functions of an integral complex argument
N. A. Fuksman
159
On the Riemann–Privalov problem in the theory of analytic functions
B. V. Khvedelidze
165
Reduction of a system of quasilinear equations to a quasilinear equation
N. N. Yanenko
173

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
179

Mathematical Events in the USSR and abroad
Anniversary Scientific Session at the Mechanics and Mathematics Department of Moscow State University
193
Aleksandr Yakovlevich Khinchin (on his sixtieth birthday)
197
Nikolai Grigor'evich Chudakov (photo)
Nikolai Grigor'evich Chudakov (on his fiftieth birthday)
Yu. V. Linnik, K. A. Rodosskii
213
The scientific activity of the Mathematical Institute of the Polish Academy of Sciences
C. Kuratowski
217

Doctoral theses
Potential operators and the variational theory of nonlinear operator equations
M. M. Vainberg
223
Boundary problems for partial differential equations with a small parameter in the highest derivatives and Cauchy's problem for nonlinear equations in the large
O. A. Oleinik
229

Reviews and Bibliography
G. P. Tolstov, Course of mathematical analysis, vol. I (review)
L. E. Sadovskii
235
Успехи математических наук
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019